# SDR 97FDEA00102

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0785 010, STA 1070 RBL 50, FLOORBEAM HAS CORROSION AROUND NUTCLIP HOLE.  REPAIRED FLOORBEAM WITH DOUBLERS, CUTOUT DAMAGED AREA AND REPLACED WITH FILLER PER SRM 53-10-8.
